# SDR P5CA2024092700040

- Difficulty date: October 2, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 51,960 hours, 7,651 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORI. STAB. T/E TIP FAIRING U CHANNEL FOUND CRACK( REPLACED U CHANNEL IAW RI 55-10-17081 REV A. NO FURTHER DEFECTS NOTED. )
